Stability to vector Li,nard equation with constant deviating argument


Tunc C.

NONLINEAR DYNAMICS, vol.73, no.3, pp.1245-1251, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s11071-012-0704-8
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.1245-1251

Abstract

In this paper, we consider the vector Li,nard equation with the constant deviating argument, tau > 0, in two cases: (i) P(.)a parts per thousand 0, (ii) P(.)not equal 0. Based on the Lyapunov-Krasovskii functional approach, the asymptotic stability of the zero solution and the boundedness of all solutions are discussed for these cases. We give an example to illustrate the theoretical analysis made in this work and to show the effectiveness of the method utilized here.